MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6(-5.5/2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and anterior subcapsular cataract.The lens remains implanted.Cause of the event is unknown.
 
Additional Manufacturer Narrative
H6 - 4581: anterior subcapsular cataract h6 - work order search: no additional similar complaint type events within associated lots were found.Cataract and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
 
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and asc.Due to low vault and asc the lens was exchanged for a longer length lens.Problem resolved.Cause of the event is unknown.Claim #(b)(4).
 
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and asc.Due to low vault and asc the lens was exchanged for a longer length lens.Cause of the event is unknown.H4 - device manufacture date: 21-apr-2025 corrected to 21-apr-2024.Claim # (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key23472495
Report Number2023826-2025-01727
Device Sequence Number10228523
Product Code QCB
UDI-Device Identifier00840311308293
UDI-Public(01)00840311308293(11)240421(17)270331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVTICM5_12.6(-5.5/2.0)
Device Catalogue NumberVTICM5_12.6
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/04/2025
01/06/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/15/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK; FOAM TIP PLUNGER-MODEL-UNK, LOT#-UNK; INJECTOR MODEL-UNK,LOT#-UNK
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale